American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Eike Lau. Smoothness of the truncated display functor. J. Amer. Math. Soc. 26 (2013) 129-165.
Abstract, references, and article information   
View Article: PDF

[2] A. Beilinson. $p$-adic periods and derived de Rham cohomology. J. Amer. Math. Soc. 25 (2012) 715-738.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Geisser and Lars Hesselholt. The de Rham-Witt complex and $p$-adic vanishing cycles. J. Amer. Math. Soc. 19 (2006) 1-36. MR 2169041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gerd Faltings. Integral crystalline cohomology over very ramified valuation rings. J. Amer. Math. Soc. 12 (1999) 117-144. MR 1618483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerd Faltings. $p$-adic Hodge theory . J. Amer. Math. Soc. 1 (1988) 255-299. MR 924705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1